# SDR DALA2024111811020

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 119,030 hours, 17,830 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 MAIN ENTRY/SERVICE DOOR ARMED INDICATOR INOP AT DOOR 2L LOCATION . CORRECTIVE ACTION: REMOVED AND REPLACED 2L SLIDE LIGHT. LIGHT OPERATES NORMALLY. REF B767 AMM 52-73. MEL AND PLACARD REMOVED. (0660603)
